Menu
Cart 0
Beechams All In One 160ml

Beechams All In One 160ml

  • £5.49


Information

Ingredients:

Each 20 ml dose contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg, Contains Ethanol 19% v/v - see leaflet for further information, Also includes Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 110)

Storage:

  • Store below 25°C.

Preparation and Usage:

Please read the enclosed leaflet carefully before taking this medicine.

How to take
For oral use.
Adults and children 12 years and over: Fill measure cup to 20 ml mark and take one 20 ml dose. Repeat every 4 hours as necessary, but do not take more than 4 doses in any 24 hours.
Do not give to children under 12 years of age except on medical advice.
Do not take for more than 5 days except on medical advice.


We Also Recommend